MathSciNet Relay Station
MathSciNet bibliographic data
MR2057134 (2005k:35350) 35Q53 (35Q35 76B03 76B15)
Bona, J. L.; Chen, M.; Saut, J.-C. Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media. II. The nonlinear theory. Nonlinearity 17 (2004), no. 3, 925–952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement